Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 2009, Volume 429, Number 5, Pages 600–604 (Mi dan21379)  

This article is cited in 2 scientific papers (total in 2 papers)

Lower estimates for densities of solutions to parabolic equations for measures

S. V. Shaposhnikov
Citations (2)
English version:
Doklady Mathematics, 2009, Volume 80, Issue 3, Pages 877–881
DOI: https://doi.org/10.1134/S1064562409060234
Bibliographic databases:
Language: Russian
Linking options:
  • https://www.mathnet.ru/eng/dan21379
  • This publication is cited in the following 2 articles:
    1. S. V. Shaposhnikov, “Regular and qualitative properties of solutions for parabolic equations for measures”, Theory Probab. Appl., 56:2 (2011), 252–279  mathnet  mathnet  crossref  crossref  isi  scopus
    2. V. I. Bogachev, N. V. Krylov, M. Röckner, “Elliptic and parabolic equations for measures”, Russian Math. Surveys, 64:6 (2009), 973–1078  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:148
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025